Linda Green

A limit theorem on subintervals of interrenewal times

Download:

Adobe Acrobat PDF

Abstract:
Consider a renewal process {Xn, n ≥ 1} for which there is defined an associated sequence of independent and identically distributed random variables {Bn, n ≥ 1} such that Bn is the length of a subinterval of Xn. We show that when attention is restricted only to B-intervals, the asymptotic joint distribution of the residual life and total life of a B-interval is that of a renewal process generated by {Bn, n ≥ 1}.

Source: Operations Research
Exact Citation:
Green, Linda. "A limit theorem on subintervals of interrenewal times." Operations Research 30, no. 1 (1982): 210-216.
Volume: 30
Number: 1
Pages: 210-216
Date: 1982